# SDR MALA020412

- Difficulty date: July 12, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Propeller: Rotol R3894123F26
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3237, DURING INITIAL CLIMBOUT OF ATY, AFTER REDUCING CTST AND SELECTING CTOT SW OFF LT ENGINE TORQUE INCREASED RAPIDLY TO APPROXIMATELY 120 PERCENT TORQUE AND ITT INCREASED TO 903 C.  AFTER REDUCING POWER LEVER POSITION BELOW 64 DEGREES SWITCH ENGINE REDUCED TO 40 PERCENT WHILE TROUBLE SHOOTING PROBLEM.  AIR RETURN TO ATY.  MAINTENANCE REPLACED LT PROP.
